# SDR ABXA20140925325

- Difficulty date: September 25, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380242
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 STRUT OTBD LOWER BEAM IS CRACKED AT FWD END.  R & R OTBD LOWER STRUT BEAM INSTALLED IAW SRM 51-40-02.  INSTALLED BRACKETS IAW SRM-51-40-02.  PN 313T1380-242, PART NAME OTBD BEAM, CRACKED 1.75 INCHES, SN N/A, EXACT STRINGER & WS LOCATION ON MC 310 TO 314 LT OTBD FLAP NR 1 SUPPORT OTBD.  ACFT WAS GNDED.
